Alert archive / Hawaii / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Honolulu, HI

September 25, 2016

NWS Honolulu, HI issued this small craft advisory at Sep 25, 2016, 3:14 AM HST. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Sep 25, 2016, 3:14 AM HST (13:14 UTC)
Expired
Oct 4, 2016, 3:46 AM HST
In force
9 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

404 
WHHW70 PHFO 251314
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
314 AM HST SUN SEP 25 2016

...LOCALLY STRONG TRADES WILL PERSIST THROUGH EARLY WEDNESDAY
AROUND MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND...


PHZ119>121-123-124-260215-
/O.NEW.PHFO.SC.Y.0049.160925T1314Z-160928T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
314 AM HST SUN SEP 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS...EAST 15 TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
19 follow-up statements
286 
WHHW70 PHFO 260128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST SUN SEP 25 2016

...LOCALLY STRONG TRADES WILL PERSIST THROUGH WEDNESDAY AROUND
MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND...

PHZ119>121-123-124-261430-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 PM HST SUN SEP 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 7 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
053 
WHHW70 PHFO 261320
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST MON SEP 26 2016

...LOCALLY STRONG TRADES WILL PERSIST THROUGH WEDNESDAY AROUND
MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND...

PHZ119>121-123-124-270230-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
320 AM HST MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
502 
WHHW70 PHFO 270126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 PM HST MON SEP 26 2016

...LOCALLY STRONG TRADES WILL PERSIST THROUGH TUESDAY AFTERNOON
FOR THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG
ISLAND...

PHZ119>121-123-124-271430-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-160928T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 PM HST MON SEP 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
227 
WHHW70 PHFO 271342
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 AM HST TUE SEP 27 2016

PHZ119>121-123-124-280245-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 AM HST TUE SEP 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT...HIGHEST
  OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
796 
WHHW70 PHFO 280144
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 PM HST TUE SEP 27 2016

...LOCALLY STRONG TRADE WINDS CONTINUE...

.LOCALLY STRONG TRADE WINDS WILL PRODUCE SMALL CRAFT ADVISORY
CONDITIONS IN THE TYPICALLY WINDIER AREAS AROUND THE BIG ISLAND
AND MAUI.

PHZ119>121-123-124-280945-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
344 PM HST TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... 
  HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE 
  BIG ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
224 
WHHW70 PHFO 281359
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
359 AM HST WED SEP 28 2016


PHZ119>121-123-124-290300-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-160930T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
359 AM HST WED SEP 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... 
  HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE 
  BIG ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
576 
WHHW70 PHFO 290136
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 PM HST WED SEP 28 2016

PHZ119>121-123-124-291445-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-160930T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
336 PM HST WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... 
  HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE 
  BIG ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
152 
WHHW70 PHFO 291301
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
301 AM HST THU SEP 29 2016

PHZ119>121-123-124-300245-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161001T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
301 AM HST THU SEP 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 600 PM FRIDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS TO 25 KT IN MAALAEA
  BAY AND NORTHEAST TO EAST WINDS TO 25 KT IN THE PAILOLO AND ALENUIHAHA
  CHANNELS AND WATERS SOUTH OF THE BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DONALDSON
255 
WHHW70 PHFO 300152
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
352 PM HST THU SEP 29 2016

PHZ119>121-123-124-301500-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161001T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
352 PM HST THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST UP TO 25 KT IN MAALAEA BAY
  AND NORTHEAST TO EAST WINDS UP TO 25 KT IN THE PAILOLO AND
  ALENUIHAHA CHANNELS AND WATERS SOUTH OF THE BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

EVANS
339 
WHHW70 PHFO 301314
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
314 AM HST FRI SEP 30 2016

PHZ119>121-123-124-010215-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161002T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
314 AM HST FRI SEP 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WINDS...UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
696 
WHHW70 PHFO 010130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST FRI SEP 30 2016

PHZ119>121-123-124-011430-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161002T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST WINDS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
676 
WHHW70 PHFO 011338
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 AM HST SAT OCT 1 2016


PHZ119>121-123-124-020245-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
338 AM HST SAT OCT 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...NORTHEAST TO EAST WINDS UP TO 25 KT. SEAS 6 TO 9
  FT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF
  BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
641 
WHHW70 PHFO 020204
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
404 PM HST SAT OCT 1 2016


PHZ119>121-123-124-021515-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
404 PM HST SAT OCT 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* WINDS...EAST WINDS UP TO 25 KT. SEAS 6 TO 9  FT...HIGHEST
  ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
941 
WHHW70 PHFO 021335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST SUN OCT 2 2016


PHZ110>118-122-030245-
/O.EXB.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
335 AM HST SUN OCT 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS...EAST WINDS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-030245-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 AM HST SUN OCT 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS AND SEAS...EAST WINDS UP TO 25 KT. SEAS 7 TO 9
  FT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF
  BIG ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
543 
WHHW70 PHFO 030127
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
327 PM HST SUN OCT 2 2016

PHZ110>115-031430-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
327 PM HST SUN OCT 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* WINDS...EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116>124-031430-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
327 PM HST SUN OCT 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS...EAST TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
759 
WHHW70 PHFO 031357
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
357 AM HST MON OCT 3 2016

PHZ110-111-113-114-040300-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-
357 AM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116>124-040300-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
357 AM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ112-115-031600-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/
KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
357 AM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST EARLY
THIS MORNING...

* WINDS AND SEAS...EAST TO 25 KT. SEAS 6 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
328 
WHHW70 PHFO 031608
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
608 AM HST MON OCT 3 2016

PHZ112-115-031715-
/O.EXP.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/
KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
608 AM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS IN THE LEEWARD WATERS OF KAUAI AND OAHU HAVE DECREASED THIS
MORNING...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

PHZ110-111-113-114-116>124-040215-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
608 AM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
989 
WHHW70 PHFO 040153
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
353 PM HST MON OCT 3 2016

PHZ110-111-113-114-116>119-122-040300-
/O.CAN.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
353 PM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED IN SEVERAL AREAS AROUND THE ISLANDS RESULTING
IN THE CANCELLATION OF THE SMALL CRAFT ADVISORY FOR THE WATERS
AROUND KAUAI AND OAHU...THE LEEWARD AND WINDWARD MAUI
WATERS...MAALAEA BAY...AND THE BIG ISLAND WINDWARD WATERS.

$$

PHZ120-121-123-124-041415-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
353 PM HST MON OCT 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

* WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

EVANS
522 
WHHW70 PHFO 041346
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 AM HST TUE OCT 4 2016


PHZ120-121-123-124-041500-
/O.CAN.PHFO.SC.Y.0049.000000T0000Z-161004T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
346 AM HST TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 8:30 PM HST, 6 hours 44 minutes earlier.

Area forecast discussion, Sep 24, 8:30 PM HST, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
830 PM HST SAT SEP 24 2016

.SYNOPSIS...
Light to moderate trade winds will gradually strengthen on Sunday
and Monday as high pressure builds far north of the state. A typical
trade wind weather pattern is expected over the next week, with
clouds and brief showers favoring windward slopes and coasts, mainly
during nights and mornings. While most leeward areas will be dry,
leeward Big Island will see afternoon and evening clouds and a few
showers. However, a brief increase in shower activity is expected on
Monday.

&&

.DISCUSSION...
A stable trade wind pattern settled over the island chain today as
deeper moisture moved away to the SW, and a benign weather pattern
prevails this evening. This would be the cast statewide, but an
isolated pocket of heavy showers is noted on radar near the Big
Island's Keahole Point. These are expected to diminish relatively
soon. Rainfall elsewhere has been meager, and this is expected to
persist overnight and Sunday, with mostly dry weather expected.

Trade winds will be gradually increasing on Sunday and Monday. At
the moment, the pressure gradient over the islands is somewhat
diminished, due to the presence of a cold front about 650 miles NW
of Kauai. The front will stall and begin to slowly dissipate on
Sunday, allowing strong high pressure passing to the N (near 40N) to
tighten the local pressure gradient. As a result, trade winds will
be on the rise on Sunday, and will become locally breezy on Monday.

An area of low-level moisture associated with a weak mid-level
trough is seen about 500 miles E of the islands this evening, and
model guidance has been consistent in indicating that it will arrive
on the trade wind flow late Sunday night through most of Monday.
This will lead to an increase in mainly windward showers, but
significant rainfall accumulations are not expected.

Locally breezy trade winds and a typical shower pattern focusing
clouds and showers over windward areas will prevail from Tuesday
through at least Friday. Heading toward next weekend, the GFS and
ECMWF are depicting an increase in moisture as the low-level flow
veers to the SE and a low aloft develops NW of the islands. Some
changes may be made to the extended forecast if the 00Z ECMWF
guidance concurs with the latest 00Z GFS.

&&

.AVIATION...
Trade winds in the light to moderate range will continue into Sunday
then strengthen late Sunday. Expect windward sections of the islands
to see some MVFR ceilings at times as the trades bring low clouds
with embedded showers to the area. Lee areas of the Big Island may
also see brief MVFR ceilings as well, as convection will linger
through early part of the night. Otherwise, VFR conditions will
prevail for most areas.

No AIRMET is anticipated overnight.

&&

.MARINE...
Moderate to fresh trade winds will prevail through tonight
followed by an increase in winds Sunday and Monday as high pressure
builds to the N of the islands. A Small Craft Advisory (SCA) will
likely be posted for the typically windy waters around the Big
Island and Maui on Sunday, and the SCA will likely remain in place
through much of the week.

Surf will generally be on the small side through the next week. A
series of mainly small pulses of SSW swell will continue. A very
small, relatively short-period NW swell is already diminishing and
this swell will fade Sunday. A new relatively short-period NNW swell
is expected Monday and Tuesday, but once again will be small.
Increasing trade winds will lead to gradually increasing wind waves
that will drive moderate short-period surf along E facing shores.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION/MARINE...Birchard
AVIATION...Hui

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:50 PM HSTAreal Flood AdvisoryHFOHawaii3 hr

Nearby

Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.